MathSciNet Relay Station
MathSciNet bibliographic data
MR2095746 34C15 (34C10)
Sun, Yuan Gong; Agarwal, R. P. Forced oscillation of $N$th-order nonlinear differential equations. Funct. Differ. Equ. 11 (2004), no. 3-4, 587–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement